ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On isometries of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains

Seshadri, Harish and Verma, Kaushal (2006) On isometries of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains. In: Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 5 (3). pp. 393-417.

[img]
Preview
PDF
isometries.pdf - Accepted Version

Download (268Kb) | Preview

Abstract

Let \Omega(1) and \Omega(2) be strongly pseudoconvex domains in C-n and f : \Omega(1) --> \Omega(2) an isometry for the Kobayashi or Caratheodory metrics. Suppose that f extends as a C-1 map to (\Omega) over bar (1). We then prove that f\textbackslash{}partial derivative \Omega(1) : partial derivative \Omega(1) --> partial derivative \Omega(2) is a CR or anti-CR diffeomorphism. It follows that \Omega(1) and \Omega(2) must be biholomorphic or anti-biholomorphic.

Item Type: Journal Article
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2008
Last Modified: 30 Jun 2012 08:03
URI: http://eprints.iisc.ernet.in/id/eprint/15198

Actions (login required)

View Item View Item